Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Severe atenolol and diltiazem overdose
Autore:
Snook, CP; Sigvaldason, K; Kristinsson, J;
Indirizzi:
Reykjavik Hosp, Iceland Poison Informat Ctr, IS-108 Reykjavik, Iceland Reykjavik Hosp Reykjavik Iceland IS-108 t Ctr, IS-108 Reykjavik, Iceland Reykjavik Hosp, Dept Emergency Med, IS-108 Reykjavik, Iceland Reykjavik Hosp Reykjavik Iceland IS-108 y Med, IS-108 Reykjavik, Iceland Reykjavik Hosp, Dept Anesthesiol Intens Care, IS-108 Reykjavik, Iceland Reykjavik Hosp Reykjavik Iceland IS-108 Care, IS-108 Reykjavik, Iceland Univ Iceland, Dept Pharmacol, Reykjavik, Iceland Univ Iceland Reykjavik Iceland land, Dept Pharmacol, Reykjavik, Iceland
Titolo Testata:
JOURNAL OF TOXICOLOGY-CLINICAL TOXICOLOGY
fascicolo: 6, volume: 38, anno: 2000,
pagine: 661 - 665
SICI:
0731-3810(2000)38:6<661:SAADO>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
CARDIOGENIC-SHOCK; MASSIVE OVERDOSE; CALCIUM-CHANNEL; PHARMACOKINETICS; NIFEDIPINE; BLOCK;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
26
Recensione:
Indirizzi per estratti:
Indirizzo: Snook, CP Reykjavik Hosp, Iceland Poison Informat Ctr, IS-108 Reykjavik, Iceland Reykjavik Hosp Reykjavik Iceland IS-108 108 Reykjavik, Iceland
Citazione:
C.P. Snook et al., "Severe atenolol and diltiazem overdose", J TOX-CLIN, 38(6), 2000, pp. 661-665

Abstract

Case Report: A case of combined, massive overdose of both atenolol and diltiazem in an adult male is reported. Cardiac arrest ensued which was responsive to cardiopulmonary resuscitation. Bradycardia, hypotension, and oliguria followed which were resistant to intravenous pacing and multiple pharmacologic interventions, including intravenous fluids, calcium, dopamine, dobutamine, epinephrine, prenalterol, and glucagon. Adequate mean arterial pressure and urine output were restored only after addition of phenylephrine totherapy with multiple agents and transvenous pacing. The patient survived until discharge after a hospital course complicated by nontransmural myocardial infarct on hospital day 4 and pneumonia. Laboratory testing subsequently revealed high serum levels of both atenolol and diltiazem. The atenolol level of 35 mug/mL in this patient is the highest reported associated with survival. Conclusion: This case illustrates severe cardiovascular toxicity after overdose of both atenolol and diltiazem. Oliguria, which has previously been reported in severe atenolol overdose, was successfully treated without hemodialysis by the addition of phenylephrine to aggressive therapy with pacing, inotropic, and presser support.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 10:40:29